MAUDE Adverse Event Report: BARD ACCESS SYSTEMS, INC. PORT ACCESS NEEDLE; SET, ADMINISTRATION, INTRAVASCULAR

BARD ACCESS SYSTEMS, INC. PORT ACCESS NEEDLE; SET, ADMINISTRATION, INTRAVASCULAR
Model Number 011901NY
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/30/2020
Type of Reportable Event Malfunction
Event or Problem Description
Elderly male with history of coronary artery disease, lung cancer and coronary obstruction pulmonary disease.While receiving outpatient chemotherapy, it was attempted to access patient port.When the port kit was opened, needle was collapsed with no sheath covering needle.The needle was unable to be used.No known harm.

Brand Name
PORT ACCESS NEEDLE
Common Device Name
SET, ADMINISTRATION, INTRAVASCULAR
Manufacturer (Section D)
BARD ACCESS SYSTEMS, INC.
605 north 5600 west
salt lake city UT 84116
MDR Report Key11138924
Report Number11138924
Device Sequence Number2946943
Product Code FPA
UDI-Device Identifier00801741065484
UDI-Public(01)00801741065484(17)221231(10)REEN1817
Combination Product (Y/N)N
Initial Reporter StateOH
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Risk Manager
Type of Report Initial
Report Date (Section B) 01/06/2021
Report Date (Section F) 01/06/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number011901NY
Device Catalogue Number011901NY
Device Lot NumberREEN1817
Was Device Available for Evaluation? No
Was the Report Sent to FDA? Yes
Event Location Hospital
Date Report to Manufacturer01/08/2021
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date01/08/2021
Patient Sequence Number1
Patient Weight84
Date Report Sent to FDA01/06/2021